Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 6, 2021, 4:06 PM EDT for Columbia County, New York. It was in force for 24 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2021, 4:06 PM EDT (20:06 UTC)
- Expired
- Jul 6, 2021, 4:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
County Columbia County, NY
The radar
The Albany radar (KENX), 44 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 4:06 PM EDT | TSTM WND DMG | 1 Nnw Valatie, NY | TREES AND WIRES WERE DOWNED ON OLD POST ROAD AND ROUTE 9H |
| Jul 6, 4:08 PM EDT | TSTM WND DMG | 1 Ese Kinderhook, NY | TREES AND WIRES DOWN. TIME ESTIMATED BY RADAR. |
| Jul 6, 4:09 PM EDT | TSTM WND DMG | 1 Se Valatie, NY | A TREE WAS DOWNED AT ROUTE 203 AND FAIRWAY DRIVE |
| Jul 6, 4:09 PM EDT | TSTM WND DMG | 2 Sse Valatie, NY | TREE AND WIRES DOWNED ON MCCAGG ROAD |
| Jul 6, 4:11 PM EDT | TSTM WND DMG | 3 Se Kinderhook, NY | TREES AND WIRES WERE DOWNED AT ROUTE 21 AND MERWIN LAKE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
128
WWUS81 KALY 062006
SPSALY
Special Weather Statement
National Weather Service Albany NY
406 PM EDT Tue Jul 6 2021
NYZ060-061-062030-
Eastern Columbia-Western Columbia-
406 PM EDT Tue Jul 6 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIA COUNTY...
At 406 PM EDT, a strong thunderstorm was located over Kinderhook, or
near Chatham, moving east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Chatham, Valatie, Austerlitz, Kinderhook, Ghent, Stockport,
Stuyvesant, Canaan, Stuyvesant Falls, Chatham Center, Columbiaville,
Rossman, Red Rock, North Hillsdale, Stockport Station, Arnolds Mill,
Harlemville, Sunnyside, Pulvers and Rock City.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4220 7347 4231 7378 4233 7378 4237 7379
4247 7376 4248 7367 4243 7338
TIME...MOT...LOC 2006Z 286DEG 29KT 4239 7369
$$
BGMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 6, 4:05 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 6, 4:05 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
405 PM EDT Tue Jul 6 2021
.SYNOPSIS...
An upper level disturbance will bring showers and some
strong thunderstorms to the region into this evening. A weak
cold front will stall near the Interstate 90 corridor tonight
into tomorrow with more scattered showers and thunderstorms. The
front will be fairly stationary over New York into New England
heading into Thursday with more rain and isolated thunderstorms,
as tropical system Elsa approaches the Mid Atlantic Region.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
...Heat Advisory for the Mid Hudson Valley, southern Taconics
and southern Litchfield County, CT 11 am to 7 pm EDT...
...Severe thunderstorm watch 335 in effect until 8 PM for the
Mohawk Valley to southern VT and points south...
Thunderstorms along diffuse low level dew point gradient and
wind shift boundary that is settling gradually east and south
associated with the thunderstorm outflows. CAPEs around 2000
j/kg with some areas exceeding those CAPEs, while DCAPEs
between 500-1000 j/kg. Isolated to scattered damaging winds
expected with small hail possible but without steep midlevel
lapse rates and considering the very warm and humid low levels,
chances are quite limited for large hail of a quarter or
larger. Temperatures falling into the lower to mid 70s in areas
being affected by thunderstorms but dew points remain quite high
in the upper 60s and lower 70s.
Clearing behind the thunderstorms and as the storms exit and
eventually dissipate later this evening, clouds and convective
debris should dissipate as well. So, with some clearing, and
light to calm winds, some patchy fog possible in some areas
between midnight and daybreak with temperatures falling to dew
points as dew points possibly fall a few degrees, too. Fog
potential not widespread enough for mention at this time until
later data and trends become available after dark. So, lows in
the mid 60s to around 70.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
...Heat Advisory for the Mid Hudson Valley, southern Taconics
and southern Litchfield County, CT 11 am to 7 pm EDT..
Weak and diffuse boundary over our region again Wednesday and
the sunshine, heat and humidity will result in heat index
values approaching 100 in the mid Hudson Valley and parts of
Litchfield County again Wednesday afternoon. Considerable
instability and the diffuse boundary will be the focus for more
isolated to scattered thunderstorms with isolated storms
possible having damaging winds as our region is in a marginal
risk for severe thunderstorms from the Storm Prediction Center.
Highs Wednesday in the 80s with some lower 90s mid Hudson
Valley and parts of Litchfield County and some upper 70s to
around 80 southern Adirondacks.
Increasing southerly low level boundary layer winds well ahead
of the tropical system tracking north and northeast out of the
SE U.S. Increasing clouds and continued development of showers
and isolated thunderstorms through Wednesday night. The timing
of the tropical system and the track will determine how much of
the tropical moisture and strong boundary layer convergence will
track through our region. Widespread showers and scattered
thunderstorm are expected and the potential for excessive
rainfall proximate to the center of the tropical system.
Uncertainties in the timing and track, and the potentially
heaviest rain looks to be Thursday afternoon through Friday. So,
will keep an eye on where and when any flood potential may exist
in our area as sources of guidance/ensembles zero in on those
details.
Highs Thursday in the 70s with near 80 mid Hudson Valley and
around 70 southern Adirondacks. Highs Friday, with the rain
potentially building east of our region through the afternoon,
in the mid to upper 70s with around 80 mid Hudson Valley and
around 70 southern Adirondacks.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Corridor of deeper moisture (1.5+ in PWAT) is forecast to exit to
the east in concert with TC Elsa by Friday night (see NHC for
official forecast). Inbound troughing could result in a few showers
for Saturday with silent slight chance wording used. For the
remainder of the period, the flow pattern appears to be
characterized by a cutoff low over the central Plains ejecting into
the Upper Midwest, and an anticyclone centered off the Southeast
coast. Trend with the 12Z ECMWF/GFS is for the latter feature to
dominate over the local area, with higher heights expanding
northward. This would lead to a drier forecast than what is
depicted. However, due to poor run-to-run guidance and the proximity
of a modeled baroclinc zone not far to the south, chance PoPs have
been maintained Sunday into early next week. Temperatures are
forecast to average near normal at this time.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Flying conditions are currently VFR for all TAF sites with sct-bkn
cumulus around the region, with bases of 3-5 kft. Much of the
cumulus has been showing vertical growth and thunderstorms are in
the process of forming across the region, as well as moving into the
area from central NY. While the activity should stay south of KGFL,
have included a TEMPO for KALB/KPSF/KPOU for this afternoon for
thunderstorms, with brief gusty winds and IFR visibility. The
activity is scattered, so it's not a certainty that each site sees a
t-storm, but the chance is high enough to include as a TEMPO.
Westerly winds will be around 10 kts, but some higher gusts are
possible (especially within and near thunderstorms).
Any storms should be done by this evening (probably 23z-01z), with
skies clearing out for tonight. Some MVFR stratus is possible for
late in the night at KPSF/KGFL, otherwise, it should stay VFR with a
mainly clear sky and light westerly winds.
VFR conditions are expected for much of Wednesday with scattered
cumulus around 4-5 kft and light/variable winds. More scattered
thunderstorms are possible by later in the day on Wednesday.
Outlook...
Wednesday Night: Moderate Operational Impact. Scattered SHRA...TSRA.
Thursday: High Operational Impact. Definite SHRA...TSRA.
Thursday Night: High Operational Impact. Definite SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Low Operational Impact. Slight Chance of SHRA.
Saturday: Low Operational Impact. Slight Chance of SHRA.
Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: Moderate Operational Impact. Chance of SHRA.
&&
.FIRE WEATHER...
An upper level disturbance will bring showers and some
strong thunderstorms to the region into this evening. A weak
cold front will stall near the Interstate 90 corridor tonight
into tomorrow with more scattered showers and thunderstorms. The
front will be fairly stationary over New York into New England
heading into Thursday with more rain and isolated thunderstorms,
as tropical system Elsa approaches the Mid Atlantic Region.
The maximum RH values will be close to 100 percent Wednesday
morning. Minimum RH values Wednesday afternoon between 50-70
percent with scattered showers and thunderstorms. RH values rise
above 70 percent Wednesday night and Thursday will be rain with
RH values remaining above 60 percent.
The winds will be southwest to west at 10 mph or less tonight
into Wednesday, then variable at less than 15 Kt Wednesday night
and Thursday.
&&
.HYDROLOGY...
Intermittent showers and thunderstorms possible into this
evening and and again Wednesday with a more widespread rainfall
Thursday into Friday. Flows on the main stem rivers will
increase, but within bankfull rises expected.
Ponding of water on roadways and some poor drainage issues this
evening and again Wednesday with any strong thunderstorms.
Rain is expected to be more widespread Thursday into Friday
morning, as an approaching upper level disturbance interacts
with tropical moisture. Urban and poor drainage flooding along
with isolated flash flooding will be possible. According to
MMEFS data, main stem river flooding is unlikely at this time,
but this will continue to be monitored.
Flows will begin to recede heading into the weekend with some
drier weather returning.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 7 PM EDT this evening for CTZ013.
Heat Advisory from 11 AM to 7 PM EDT Wednesday for CTZ013.
NY...Heat Advisory until 7 PM EDT this evening for NYZ059-060-
064>066.
Heat Advisory from 11 AM to 7 PM EDT Wednesday for NYZ059-060-
064>066.
MA...None.
VT...None.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...Thompson
AVIATION...Frugis
FIRE WEATHER...NAS
HYDROLOGY...NASHazardous weather outlook, Jul 6, 5:05 AM EDT, 11 hours 1 minute before
Hazardous Weather Outlook National Weather Service Albany NY 505 AM EDT Tue Jul 6 2021 CTZ013-NYZ059-060-064>066-071100- Southern Litchfield-Eastern Greene-Western Columbia-Eastern Ulster- Western Dutchess-Eastern Dutchess- 505 AM EDT Tue Jul 6 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Litchfield County in northwestern Connecticut and the mid Hudson Valley and the southern Taconics in eastern New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk of severe weather in the afternoon and early evening. The main threat is scattered damaging wind gusts of 58 mph or greater, with large hail the size of quarters or larger being a secondary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another Heat Advisory may be needed Wednesday afternoon. A Marginal Risk of severe thunderstorms is possible Wednesday and Thursday afternoons with isolated damaging winds the main threats. Localized heavy rainfall leading to urban and poor drainage flooding and isolated flash flooding is possible Wednesday and Thursday into Thursday night. There is a chance of thunderstorms on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. CTZ001-MAZ001-025-NYZ038>040-047>054-058-061-063-VTZ013>015-071100- Northern Litchfield-Northern Berkshire-Southern Berkshire- Southern Herkimer-Southern Fulton-Montgomery-Schoharie- Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Columbia-Western Ulster-Bennington- Western Windham-Eastern Windham- 505 AM EDT Tue Jul 6 2021 This Hazardous Weather Outlook is for northern Litchfield County in northwestern Connecticut, western Massachusetts, the Schoharie Valley, eastern Catskills, Mohawk Valley, Greater Capital Region and the northern and central Taconics of eastern New York and southern Vermont. .DAY ONE...Today and tonight. There is a slight risk of severe weather in the afternoon and early evening. The main threat is scattered damaging wind gusts of 58 mph or greater, with large hail the size of quarters or larger being a secondary threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Marginal Risk of severe thunderstorms is possible Wednesday and Thursday afternoons with isolated damaging winds the main threats. Localized heavy rainfall leading to urban and poor drainage flooding and isolated flash flooding is possible Wednesday and Thursday into Thursday night. There is a chance of thunderstorms on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NYZ032-033-041>043-082>084-071100- Northern Herkimer-Hamilton-Northern Saratoga-Northern Warren- Northern Washington-Northern Fulton-Southeast Warren- Southern Washington- 505 AM EDT Tue Jul 6 2021 This Hazardous Weather Outlook is for the southern Adirondacks and the Lake George northern Saratoga Region in eastern New York. .DAY ONE...Today and tonight. There is a Marginal risk of severe weather in the afternoon and early evening. The main threat is isolated damaging wind gusts of 58 mph or greater, with large hail the size of quarters or larger being a secondary threat .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Marginal Risk of severe thunderstorms is possible Wednesday and Thursday afternoons with isolated damaging winds the main threats. Localized heavy rainfall leading to urban and poor drainage flooding and isolated flash flooding is possible Wednesday and Thursday into Thursday night. There is a chance of thunderstorms on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jul 6, 3:39 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Albany NY
339 PM EDT Tue Jul 6 2021
MAZ025-NYZ061-062030-
Southern Berkshire-Eastern Columbia-
339 PM EDT Tue Jul 6 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BERKSHIRE AND
SOUTHEASTERN COLUMBIA COUNTIES...
At 338 PM EDT, a strong thunderstorm was located near Copake, or near
Great Barrington, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Great Barrington, Copake, Sheffield, Otis, Sandisfield, Ashley Falls,
Hillsdale, New Marlborough, Monterey, East Sheffield, Hartsville,
Konkapot, Gomorrah, New Boston, Weed Mines, Newsboy Statue,
Montville, Alander, Southfield and East Otis.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4215 7303 4215 7307 4212 7306 4211 7307
4209 7307 4204 7306 4205 7346 4205 7352
4203 7352 4204 7356 4222 7354 4221 7302
TIME...MOT...LOC 1938Z 275DEG 25KT 4212 7346
BGMSpecial weather statement, Jul 6, 3:40 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Albany NY 340 PM EDT Tue Jul 6 2021 NYZ063>065-062015- Western Ulster-Western Dutchess-Eastern Ulster- 340 PM EDT Tue Jul 6 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ULSTER AND WEST CENTRAL DUTCHESS COUNTIES... At 340 PM EDT, strong thunderstorms were clustered near High Falls, or near New Paltz, moving east at 20 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Poughkeepsie, New Paltz, Hyde Park, Pleasant Valley, Highland, Modena, Fairview, High Falls, Red Oaks Mill, Staatsburg, Tillson, Lloyd, Esopus, Rosendale, Gardiner, Tuckers Corner, Salt Point, Norrie Heights, Maple Hill and Forest Glen. This includes Interstate 87 near exit 18. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4166 7425 4187 7425 4189 7377 4161 7379 TIME...MOT...LOC 1940Z 272DEG 18KT 4177 7418 KSL
Local storm report, Jul 6, 3:57 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
357 PM EDT TUE JUL 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 1 N NEW PALTZ 41.77N 74.08W
07/06/2021 ULSTER NY FIRE DEPT/RESCUE
TREE AND WIRES DOWNED ON HUGUENOT STREET
&&
EVENT NUMBER ALY2103450
FRUGISSpecial weather statement, Jul 6, 3:58 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Albany NY
358 PM EDT Tue Jul 6 2021
CTZ001-062030-
Northern Litchfield-
358 PM EDT Tue Jul 6 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LITCHFIELD
COUNTY...
At 358 PM EDT, a strong thunderstorm was located near Canaan, or 12
miles south of Great Barrington, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Norfolk, Canaan, Falls Village, Winsted, Barkhamsted, Colebrook,
South Norfolk, Huntsville, Sodom, South Canaan, East Sheffield,
Wangum Village, North Colebrook, Riverton, Mill Brook, Beech Rock,
Robertsville, Turkey Cobble, Goose Green and North Green.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4191 7291 4192 7336 4205 7337 4204 7301
4197 7303 4197 7289
TIME...MOT...LOC 1958Z 265DEG 27KT 4202 7327
BGMLocal storm report, Jul 6, 3:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
359 PM EDT TUE JUL 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 3 SE CLARKSVILLE 42.55N 73.93W
07/06/2021 ALBANY NY 911 CALL CENTER
TWO TREES DOWN ON CEDAR GROVE RD.
&&
EVENT NUMBER ALY2103451
JPVSpecial weather statement, Jul 6, 4:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
406 PM EDT Tue Jul 6 2021
NYZ060-061-062030-
Eastern Columbia-Western Columbia-
406 PM EDT Tue Jul 6 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIA COUNTY...
At 406 PM EDT, a strong thunderstorm was located over Kinderhook, or
near Chatham, moving east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Chatham, Valatie, Austerlitz, Kinderhook, Ghent, Stockport,
Stuyvesant, Canaan, Stuyvesant Falls, Chatham Center, Columbiaville,
Rossman, Red Rock, North Hillsdale, Stockport Station, Arnolds Mill,
Harlemville, Sunnyside, Pulvers and Rock City.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4220 7347 4231 7378 4233 7378 4237 7379
4247 7376 4248 7367 4243 7338
TIME...MOT...LOC 2006Z 286DEG 29KT 4239 7369
BGMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:10 PM EDT | Special Weather Statement | ALY | Herkimer | 35 min |
| Jul 5, 10:36 PM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Jul 5, 11:02 PM EDT | Special Weather Statement | ALY | Montgomery | 28 min |
| Jul 5, 11:18 PM EDT | Special Weather Statement | ALY | Montgomery | 27 min |
| Jul 5, 11:30 PM EDT | Special Weather Statement | ALY | Otsego | 45 min |
| Jul 5, 11:54 PM EDT | Special Weather Statement | ALY | Otsego | 36 min |
| Jul 6, 12:07 AM EDT | Special Weather Statement | ALY | Montgomery | 38 min |
| Jul 6, 12:22 AM EDT | Special Weather Statement | ALY | Schoharie | 23 min |
| Jul 6, 1:12 AM EDT | Special Weather Statement | ALY | Rensselaer | 33 min |
| Jul 6, 1:08 PM EDT | Special Weather Statement | ALY | Schoharie | 52 min |
| Jul 6, 1:23 PM EDT | Special Weather Statement | ALY | Montgomery | 52 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | ALY | Rensselaer | 44 min |
| Jul 6, 1:35 PM EDT | Special Weather Statement | ALY | Otsego | 40 min |
| Jul 6, 1:49 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 26 min |
| Jul 6, 1:53 PM EDT | Special Weather Statement | ALY | Montgomery | 37 min |
| Jul 6, 2:05 PM EDT | Special Weather Statement | ALY | Schoharie | 40 min |
| Jul 6, 2:13 PM EDT | Special Weather Statement | ALY | Rensselaer | 47 min |
| Jul 6, 2:22 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 38 min |
| Jul 6, 2:38 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 52 min |
| Jul 6, 2:47 PM EDT | Special Weather Statement | ALY | Schoharie | 43 min |
| Jul 6, 2:53 PM EDT | Special Weather Statement | ALY | Albany | 52 min |
| Jul 6, 3:06 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Schoharie | 39 min |
| Jul 6, 3:23 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer | 37 min |
| Jul 6, 3:33 PM EDT | Heat Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 27 hr |
| Jul 6, 3:40 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Jul 6, 3:43 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 62 min |
| Jul 6, 4:08 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 24 min |
| Jul 6, 4:16 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 45 min |
| Jul 6, 4:51 PM EDT | Special Weather Statement | ALY | Putnam | 39 min |
| Jul 6, 1:41 AM EDT | Special Weather Statement | ALY | Windham | 49 min |
| Jul 6, 2:23 PM EDT | Special Weather Statement | ALY | Windham | 52 min |
| Jul 6, 2:34 PM EDT | Special Weather Statement | ALY | Berkshire | 56 min |
| Jul 6, 3:15 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 60 min |
| Jul 6, 3:16 PM EDT | Special Weather Statement | ALY | Berkshire | 44 min |
| Jul 6, 3:36 PM EDT | Areal Flood Advisory | ALY | Berkshire | 97 min |
| Jul 6, 3:39 PM EDT | Special Weather Statement | ALY | Berkshire | 51 min |
| Jul 6, 3:49 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 56 min |
| Jul 6, 4:13 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 49 min |
| Jul 6, 4:29 PM EDT | Areal Flood Advisory | ALY | Berkshire | 2 hr |
| Jul 6, 3:58 PM EDT | Special Weather Statement | ALY | 32 min | |
| Jul 6, 4:43 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 37 min |
| Jul 6, 5:04 PM EDT | Special Weather Statement | ALY | 26 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.